# SDR YENA2024122601615

- Difficulty date: December 19, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N3102J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55144
- Aircraft time: 7,925 hours, 3,062 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: LOWER FUSELAGE SKIN FOUND WITH CORROSION AROUND FASTENER AT FR78 AND STRG 35L; REF AVIANOR WO 102J-3 NR 3046 CORROSION REPAIRED IAW EC AC24-1500-01 AND REO 500-53-61-1553.
